Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The $ L\sp 2$-boundedness of pseudodifferential operators

Author: I. L. Hwang
Journal: Trans. Amer. Math. Soc. 302 (1987), 55-76
MSC: Primary 47G05; Secondary 35S05
MathSciNet review: 887496
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of the Calderon-Vaillancourt theorem. We also obtain the $ {L^2}$-continuity of $ a(x,D)$ if its symbol $ a(x,\xi )$ satisfies some suitable conditions.

References [Enhancements On Off] (What's this?)

  • [1] Alberto-P. Calderón and Rémi Vaillancourt, A class of bounded pseudo-differential operators, Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 1185–1187. MR 0298480 (45 #7532)
  • [2] Ronald R. Coifman and Yves Meyer, Au delà des opérateurs pseudo-différentiels, Astérisque, vol. 57, Société Mathématique de France, Paris, 1978 (French). With an English summary. MR 518170 (81b:47061)
  • [3] Tosio Kato, Boundedness of some pseudo-differential operators, Osaka J. Math. 13 (1976), no. 1, 1–9. MR 0410477 (53 #14226)
  • [4] Hitoshi Kumano-go, Pseudodifferential operators, MIT Press, Cambridge, Mass.-London, 1981. Translated from the Japanese by the author, Rémi Vaillancourt and Michihiro Nagase. MR 666870 (84c:35113)
  • [5] Richard Beals, On the boundedness of pseudo-differential operators, Comm. Partial Differential Equations 2 (1977), no. 10, 1063–1070. MR 0477884 (57 #17385)
  • [6] H. O. Cordes, On compactness of commutators of multiplications and convolutions, and boundedness of pseudodifferential operators, J. Funct. Anal. 18 (1975), 115–131. MR 0377599 (51 #13770)
  • [7] T. Muramato and M. Nagase, $ {L^2}$-boundedness of pseudodifferential operators with non-regular symbols, Canad. Math. Soc. Conf. Proc., Vol. 1, Amer. Math. Soc., Providence, R.I., 1981, p. 138.
  • [8] Lars Hörmander, The analysis of linear partial differential operators. III, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 274, Springer-Verlag, Berlin, 1985. Pseudodifferential operators. MR 781536 (87d:35002a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47G05, 35S05

Retrieve articles in all journals with MSC: 47G05, 35S05

Additional Information

PII: S 0002-9947(1987)0887496-4
Article copyright: © Copyright 1987 American Mathematical Society